# SDR 2007UALA03748

- Difficulty date: September 17, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 21,476 hours, 8,416 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Unserviceable
- Location: Oxygen Mask Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN BOX ASSY IS UNSERVICEABLE.
